# SDR REXA2017102701145

- Difficulty date: October 27, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 21,620 hours, 14,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN FS280-295. REMOVED CORRODED STRINGER AND SPLICE 26R AND INSTALLED NEW STRINGER IAW SRM 51-42-06.
